# SDR DL757011792

- Difficulty date: November 12, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 51,988 hours, 27,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P20700030
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR FLASHLIGHT BATTERY LOW.  REPLACED FLASHLIGHT ASSY, OPS NORMAL.
